Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 418, NWS Atlanta, GA

October 11, 2020Fulton County, Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 12:16 AM EDT for Fulton County, Gwinnett County, Georgia. It took effect at Oct 11, 2020, 3:05 AM EDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Oct 11, 2020, 12:16 AM EDT (04:16 UTC)
In effect from
Oct 11, 2020, 3:05 AM EDT
Expired
Oct 12, 2020, 1:00 AM EDT
In force
22 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at Highway 141 near Norcross (NCRG1). The gauge peaked at 13.96 ft at Oct 11, 2020, 5:00 AM EDT.

actionminormoderate5101510/1110/1210/13
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

972 
WGUS42 KFFC 110416
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1216 AM EDT Sun Oct 11 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Chattahoochee River near Norcross affecting Gwinnett and Fulton 
  Counties.

Additional information is available at weather.gov/atlanta.


GAC121-135-111630-
/O.NEW.KFFC.FL.W.0418.201011T0705Z-201012T0500Z/
/NCRG1.1.ER.201011T0705Z.201011T1800Z.201011T2300Z.NO/
1216 AM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Chattahoochee River near Norcross.
* Until late tonight.
* At 11:46 PM EDT Saturday the stage was 10.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  this morning to a crest of 14.5 feet this afternoon. It will then 
  fall below flood stage this evening.
* Impact...At 14.0 feet, Minor flooding expands into the woodlands 
  and numerous residential backyards along the river upstream and 
  downstream from the gage on Georgia Highway 141 or Medlock Bridge 
  Road. Portions of the Medlock Bridge Park in the Chattahoochee 
  River National Recreation Area and the Atlanta Athletic Club Golf 
  Course will be flooded up to two feet deep.


&&

LAT...LON 3406 8415 3400 8413 3397 8420 3396 8426
      3402 8426 3403 8420

$$
3 follow-up statements
504 
WGUS82 KFFC 110512
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
112 AM EDT Sun Oct 11 2020

...The Flood Warning continues for the following rivers in Georgia...

  Chattahoochee River near Norcross affecting Gwinnett and Fulton 
  Counties.

Additional information is available at weather.gov/atlanta.


GAC121-135-111715-
/O.CON.KFFC.FL.W.0418.201011T0705Z-201012T0500Z/
/NCRG1.1.ER.201011T0448Z.201011T1200Z.201011T1800Z.NO/
112 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Norcross.
* Until late tonight.
* At 1:01 AM EDT Sunday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to a crest of 14.4 feet 
  this morning. It will then fall below flood stage this afternoon.
* Impact...At 14.0 feet, Minor flooding expands into the woodlands 
  and numerous residential backyards along the river upstream and 
  downstream from the gage on Georgia Highway 141 or Medlock Bridge 
  Road. Portions of the Medlock Bridge Park in the Chattahoochee 
  River National Recreation Area and the Atlanta Athletic Club Golf 
  Course will be flooded up to two feet deep.


&&

LAT...LON 3406 8415 3400 8413 3397 8420 3396 8426
      3402 8426 3403 8420

$$
342 
WGUS82 KFFC 110647
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
247 AM EDT Sun Oct 11 2020

...The Flood Warning continues for the following rivers in Georgia...

  Chattahoochee River near Norcross affecting Gwinnett and Fulton 
  Counties.

Additional information is available at weather.gov/atlanta.


GAC121-135-111900-
/O.CON.KFFC.FL.W.0418.201011T0705Z-201012T0500Z/
/NCRG1.1.ER.201011T0448Z.201011T1200Z.201011T1710Z.NO/
247 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Norcross.
* Until late tonight.
* At 2:17 AM EDT Sunday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and is forecast.
* Forecast...The river is expected to rise to a crest of 14.5 feet 
  this morning. It will then fall below flood stage this afternoon.
* Impact...At 14.0 feet, Minor flooding expands into the woodlands 
  and numerous residential backyards along the river upstream and 
  downstream from the gage on Georgia Highway 141 or Medlock Bridge 
  Road. Portions of the Medlock Bridge Park in the Chattahoochee 
  River National Recreation Area and the Atlanta Athletic Club Golf 
  Course will be flooded up to two feet deep.


&&

LAT...LON 3406 8415 3400 8413 3397 8420 3396 8426
      3402 8426 3403 8420

$$
758 
WGUS82 KFFC 111423
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1023 AM EDT Sun Oct 11 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County.

  Crooked Creek near Norcross affecting Gwinnett and Fulton 
  Counties.

  Chattahoochee River near Norcross affecting Gwinnett and Fulton 
  Counties.

  North Fork Peachtree Creek near Atlanta affecting DeKalb and 
  Fulton Counties.

  North Fork Peachtree Creek near Atlanta at Briarwood Road 
  affecting DeKalb County.

  Snapfinger Creek near Lithonia affecting DeKalb County.

  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties.

GAC089-111530-
/O.CAN.KFFC.FL.W.0434.000000T0000Z-201011T1423Z/
/SFHG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.UU/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the Snapfinger Creek near Lithonia has been 
cancelled...

The Flood Warning is cancelled for
  the Snapfinger Creek near Lithonia.
* At 9:47 AM EDT Sunday the stage was 14.6 feet and falling.
* Flood stage is 16.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3373 8423 3373 8416 3365 8417 3367 8424

$$

GAC135-297-111530-
/O.CAN.KFFC.FL.W.0429.000000T0000Z-201011T1423Z/
/ALCG1.2.ER.700119T1306Z.700119T1306Z.700119T1307Z.UU/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the Alcovy River near Lawrenceville has 
been cancelled...

The Flood Warning is cancelled for
  the Alcovy River near Lawrenceville.
* At 9:45 AM EDT Sunday the stage was 8.7 feet and falling.
* Flood stage is 9.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379

$$

GAC121-111530-
/O.CAN.KFFC.FL.W.0423.000000T0000Z-201011T1423Z/
/RWSG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NO/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the Big Creek below Hog Wallow Creek near 
Roswell has been cancelled...

The Flood Warning is cancelled for
  the Big Creek below Hog Wallow Creek near Roswell.
* At 9:45 AM EDT Sunday the stage was 9.9 feet and falling.
* Flood stage is 10.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
      3404 8436

$$

GAC121-135-111530-
/O.CAN.KFFC.FL.W.0418.000000T0000Z-201011T1423Z/
/NCRG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NO/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the Chattahoochee River near Norcross has 
been cancelled...

The Flood Warning is cancelled for
  the Chattahoochee River near Norcross.
* At 9:46 AM EDT Sunday the stage was 11.7 feet and falling.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to fall to 4.2 feet Friday 
  morning.


&&

LAT...LON 3406 8415 3400 8413 3397 8420 3396 8426
      3402 8426 3403 8420

$$

GAC121-135-111530-
/O.CAN.KFFC.FL.W.0400.000000T0000Z-201011T1423Z/
/CRKG1.1.ER.700119T1306Z.700119T1306Z.700119T1306Z.UU/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the Crooked Creek near Norcross has been 
cancelled...

The Flood Warning is cancelled for
  the Crooked Creek near Norcross.
* At 9:47 AM EDT Sunday the stage was 10.4 feet and falling.
* Flood stage is 11.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425

$$

GAC089-121-111530-
/O.CAN.KFFC.FL.W.0397.000000T0000Z-201011T1423Z/
/NPBG1.2.ER.700119T1306Z.700119T1306Z.700119T1306Z.NO/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the North Fork Peachtree Creek near Atlanta 
has been cancelled...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek near Atlanta.
* At 9:17 AM EDT Sunday the stage was 8.1 feet and falling.
* Flood stage is 13.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438

$$

GAC089-111530-
/O.CAN.KFFC.FL.W.0396.000000T0000Z-201011T1423Z/
/NFBG1.1.ER.700119T1306Z.700119T1306Z.700119T1306Z.UU/
1023 AM EDT Sun Oct 11 2020

...The Flood Warning for the North Fork Peachtree Creek near Atlanta 
at Briarwood Road has been cancelled...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek near Atlanta at Briarwood Road.
* At 9:15 AM EDT Sunday the stage was 5.1 feet and falling.
* Flood stage is 10.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 10, 9:33 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Oct 10, 9:33 PM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
933 PM EDT Sat Oct 10 2020

.UPDATE...
Tornado watch has expired. Expanded the Flash Flood Watch to
include portions of north and north central Georgia.

&&

.PREV DISCUSSION... /Issued 749 PM EDT Sat Oct 10 2020/

UPDATE...
Strong band of thunderstorms continues to move across the metro
ATl area this evening. Conditions remain conducive for brief
tornadoes to form along this line as shear remains fairly high for
the next several hours. Tweaked pops earlier to reflect current
conditions and any additional waves overnight.

PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 10 2020/

SHORT TERM /Tonight through Sunday Night/...

Tropical Depression Delta was located over western MS this
afternoon and should track northeastward overnight...arriving
over the southern Appalachians as an open wave Sunday morning.
The surface warm front appears to have moved into north GA except
for the far northern counties where easterly winds and some patchy
fog persist. Continued southerly flow of moist unstable air
should produce periods of showers and a few thunderstorms through
much of the afternoon and overnight. The best chance for strong
storms appears to be through 01z and a portion of north and west
GA is under a Tornado Watch until then. Best pops remain over
north GA on Sunday as the remains of Delta pass across the area.
So the FFA will remain in place until Sunday evening. Storm totals
range form two to four inches in the watch area with lesser
amounts elsewhere.

41

LONG TERM /Monday through Saturday/...

By Monday, the remnants of Hurricane Delta will be pushed out of the
area with primarily dry and mostly sunny days expected through the
long term forecast. While dry air will have moved in with in the
upper-levels, ample moisture will remain near the ground with the
aftermath of the rain system. With an upper-level trough over the
upper Mississippi River Valley bringing positive differential
vorticity advection over the area by Monday morning, light lift could
produce some shallow light showers and drizzle Monday morning, but
chances of accumulating rain is low for any given area at the
moment.

As the upper-level trough passes trough the Eastern CONUS, it'll
bring with it a cold front that's expected to move through the
forecast area Monday night through Tuesday morning, with lows
dropping into the 50s Tuesday night; low 50s for North Georgia, and
upper 50s for Central Georgia. The frontal passage is expected to be
mostly dry but an outside chance for some showers are possible for
far North Georgia. Behind the front a strong, continental high
pressure will move into the region. From then on, quasi-zonal
conditions will setup for several day until our next upper-level
wave moves through on Friday with another strong cold front. Again,
this front is mostly expected to be dry but the moisture with this
system is trending upwards so slight chance Pops have been added to
the forecast. Afterwards highs around 80 for the metro for most of
the week should drop to around 70 on Friday afternoon.

Thiem

AVIATION...
00Z Update...
Strong line of storms continues to impact the ATL area. Hi res
models do show a break in the convection for a few hours after
4-5Z, but another wave is possible towards 12Z. Winds remain on
the east side overnight and through the early afternoon tomorrow
but a wind shift to the sw is anticipated in the mid afternoon.

//ATL Confidence...00Z Update...
med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  78  66  81 /  80  70  40  10
Atlanta         69  74  66  80 / 100  80  30   5
Blairsville     65  71  62  77 / 100  90  60  20
Cartersville    69  75  65  82 / 100  80  40  10
Columbus        71  79  67  84 /  90  50  10   5
Gainesville     67  73  66  79 / 100  80  50  10
Macon           72  83  66  86 /  60  40  20   5
Rome            69  75  66  83 /  90  90  40   5
Peachtree City  70  75  65  81 / 100  70  30   5
Vidalia         74  85  69  85 /  50  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for the following
zones: Cherokee...Cobb...Dawson...DeKalb...Fannin...Forsyth...
Gilmer...Gwinnett...Hall...Lumpkin...Murray...North Fulton...
Pickens...Towns...Union...White.

&&

SHORT TERM...NListemaa
LONG TERM....Thiem
AVIATION...NListemaa
Hazardous weather outlook, Oct 10, 11:38 PM EDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1138 PM EDT Sat Oct 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1138 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12
AM MONDAY FOR PORTIONS OF NORTH EAST AND NORTH CENTRAL GEORGIA...

The remnants of Delta will continue to move across the southeast
states overnight, brining locally heavy rainfall and a few
thunderstorms to the outlook area. Rainfall will be heavy at
times, especially across north central and northeast portions of
Georgia. A Flash Flood Watch remains in effect for this area. An
additional one to two inches of rainfall will be likely within
the watch area. Locally higher amounts will be possible.

Isolated thunderstorms will be possible, with lightning being the
main hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms and periods of heavy rainfall will continue
across north and central Georgia Sunday as the remnants of
Hurricane Delta continue to move by the area. Isolated flooding
and flash flooding will be possible, especially across
northeastern Georgia, where the heaviest rainfall is currently
forecast to occur. A Flash Flood Watch will be in effect until
midnight Sunday Night for portions of far north and northeast
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Oct 10, 9:53 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 PM EDT Sat Oct 10 2020

GAZ054>057-110230-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
953 PM EDT Sat Oct 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...CLAYTON...
NORTHERN SPALDING AND WESTERN HENRY COUNTIES UNTIL 1030 PM EDT...

At 953 PM EDT...a line of strong thunderstorms was along a line
extending from near Riverdale to Woolsey...and moving northeast at 30
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Fayetteville, Jonesboro, Stockbridge, Forest Park, Riverdale,
Hampton, Morrow, Lovejoy, Lake City, Brooks, Woolsey, Sunny Side,
Lake Spivey, Rex, Inman, Hidden Valley Park, Jw Smith Reservoir,
Conley, Birdie and Ellenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3355 8447 3355 8446 3360 8446 3365 8434
      3364 8428 3365 8425 3363 8424 3363 8423
      3365 8422 3365 8420 3332 8422 3331 8449
TIME...MOT...LOC 0153Z 211DEG 26KT 3356 8438 3337 8440
Local storm report, Oct 10, 10:13 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TORNADO          1 NE PORTERDALE         33.58N  83.88W
10/10/2020                   NEWTON             GA   EMERGENCY MNGR

            *** 2 INJ *** A TORNADO TRACKED FROM THE INTERSECTION
            OF WASHING ST SW AND FLAT SHOALS ROAD TO TURNER LAKE
            CIRCLE CAUSING TREE AND STRUCTURAL DAMAGE ALONG ITS
            PATH.

&&

EVENT NUMBER FFC2001235

TV
Local storm report, Oct 10, 10:25 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          3 WNW BELMONT           33.73N  84.22W
10/10/2020                   DEKALB             GA   EMERGENCY MNGR

            FOUR LARGE TREES WERE REPORTED DOWN ALONG OAK VALLEY
            ROAD SOUTH OF GLENWOOD RD.

&&

EVENT NUMBER FFC2001236

TV
Local storm report, Oct 10, 10:41 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TORNADO          2 SSE PLEASANT HILL     33.91N  84.10W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG THE 3500TH BLOCK OF
            LAWRENCEVILLE HWY.

&&

EVENT NUMBER FFC2001237

TV
Local storm report, Oct 10, 10:42 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     2 SSE PLEASANT HILL     33.91N  84.10W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG THE 3500TH BLOCK OF
            LAWRENCEVILLE HWY.

&&

CORRECTED EVENT

EVENT NUMBER FFC2001237

TV
Local storm report, Oct 10, 10:56 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     1 WNW SNELLVILLE        33.86N  84.03W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            TREES DOWN NEAR CRESCENT DRIVE AND TANGLEWOOD DRIVE.

&&

EVENT NUMBER FFC2001238

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:25 PM EDTRiver Flood WarningFFCFulton60 min
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:06 AM EDTRiver Flood WarningFFCHall, White21 days
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:34 AM EDTRiver Flood WarningFFCCherokee12 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 7:03 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding18 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCBarrow, Jackson15 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.